MathSciNet Relay Station
MathSciNet bibliographic data
MR1741041 42C40 (60G46)
Gundy, Richard F.; Kazarian, Kazaros Stopping times and local convergence for spline wavelet expansions. SIAM J. Math. Anal. 31 (2000), no. 3, 561–573 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement